The Rabi problem with elliptical polarization

Autor(en): Schmidt, Heinz-Juergen
Stichwörter: Chemistry; Chemistry, Physical; DRIVEN; elliptical polarization; PHASE; Physics; Physics, Multidisciplinary; quasienergy; Rabi problem; resonance frequencies
Erscheinungsdatum: 2020
Herausgeber: WALTER DE GRUYTER GMBH
Journal: ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
Volumen: 75
Ausgabe: 11
Startseite: 937
Seitenende: 962
Zusammenfassung: 
We consider the solution of the equation of motion of a classical/quantum spin subject to a monochromatical, elliptically polarized external field. The classical Rabi problem can be reduced to third-order differential equations with polynomial coefficients and hence solved in terms of power series in close analogy to the confluent Heun equation occurring for linear polarization. Application of Floquet theory yields physically interesting quantities like the quasi-energy as a function of the problem's parameters and expressions for the Bloch-Siegert shift of resonance frequencies. Various limit cases are thoroughly investigated.
ISSN: 09320784
DOI: 10.1515/zna-2020-0181

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check

Altmetric